Korean J Thorac Cardiovasc Surg.  2010 Oct;43(5):538-541.

The Management of Heparin-induced Thrombocytopenia with Thrombosis That Developed after Aortic Dissection Surgery

Affiliations
  • 1Department of Thoracic and Cardiovascular Surgery, College of Medicine, Keimyung University, Korea. nhpark@dsmc.or.kr

Abstract

Heparin-induced thrombocytopenia (HIT) is a clinicopathologic condition and adverse drug reaction caused by immunoglobulin G (IgG) antibodies directed against the heparin-platelet factor 4 complex. HIT with thrombosis (HITT) could lead to limb amputation, stroke, myocardial infarction, and death. We report on the successful management of a HITT patient with argatroban therapy.

Keyword

Heparin; Thrombocytopenia; Thrombosis

MeSH Terms

Amputation
Antibodies
Drug Toxicity
Extremities
Heparin
Humans
Immunoglobulin G
Myocardial Infarction
Pipecolic Acids
Stroke
Thrombocytopenia
Thrombosis
Antibodies
Heparin
Immunoglobulin G
Pipecolic Acids
Full Text Links
  • KJTCS
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr